How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Homeopathy
Satisfied Customers: 6493
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Homeopathy Question Here...
khagihara is online now
A new question is answered every 9 seconds

I recently took hyoscyamus in hopes of helping with my

Customer Question

I recently took hyoscyamus niger in hopes of helping with my mental condition. Now I have excess saliva, shake my head to and frow involuntarily, make obscene sounds, hissing and screaming then immediately spit as if there are demonic forces inside of me and I am spitting them out
JA: How long have you been dealing with this? Is there anything in particular that makes your head feel worse or better?
Customer: My memory is impaired and I would say about a few days. I was taking the hyoscyamus niger for about a week and changing the dosages. and have been off of it for a few days then just started it again this afternoon. whenever I eat something I get this feeling of evil entering me and i scream and then spit. when I look in the mirror i look scary and I bark at my reflection.
JA: Anything else in your medical history you think the doctor should know?
Customer: I hear voices that plot against me, I hear them manipulating, stealing my voice, my good nature, decieving. My voice has been changed to one of lesser quality than mine and my mindset has been changed at one of a lesser quality.
Submitted: 1 month ago.
Category: Homeopathy
Expert:  khagihara replied 1 month ago.
You should stop it and see a psychiatrist to have exam and prescription. You seem to have schizophrenia.